Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 4, 2011, 7:18 PM CDT for DeKalb County, Marshall County, Alabama. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 7:18 PM CDT (00:18 UTC)
- Expired
- Apr 4, 2011, 7:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:40 PM CDT | TSTM WND DMG | 5 Ne Boaz, AL | TREES AND POWER LINES DOWN IN THE KILPATRICK COMMUNITY ALONG CR 386 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KHUN 050018
SVRHUN
ALC049-095-050045-
/O.NEW.KHUN.SV.W.0064.110405T0018Z-110405T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
SOUTHEASTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 745 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DOUGLAS...OR ABOUT 9 MILES
SOUTHWEST OF ALBERTVILLE...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOAZ...
ARONA...KILPATRICK...
RODENTOWN...LATHAMVILLE...
CROSSVILLE...SKIRUM...
COLLINSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHEASTERN ALABAMA.
&&
LAT...LON 3424 8581 3424 8584 3420 8584 3420 8609
3419 8612 3418 8619 3410 8630 3419 8639
3425 8639 3437 8579
TIME...MOT...LOC 0018Z 270DEG 40KT 3416 8627
$$
RSB2 follow-up statements
883
WWUS54 KHUN 050033
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
733 PM CDT MON APR 4 2011
ALC095-050043-
/O.CAN.KHUN.SV.W.0064.000000T0000Z-110405T0045Z/
MARSHALL AL-
733 PM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3426 8580 3424 8582 3424 8584 3421 8584
3420 8584 3420 8610 3431 8610 3437 8579
TIME...MOT...LOC 0033Z 257DEG 44KT 3426 8603
$$
ALC049-050045-
/O.CON.KHUN.SV.W.0064.000000T0000Z-110405T0045Z/
DEKALB AL-
733 PM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN DEKALB COUNTY...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KILPATRICK...OR ABOUT
NEAR BOAZ...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROSSVILLE...SKIRUM AND COLLINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. IF OUTDOORS...STAY AWAY FROM METAL FENCES AND HIGH OBJECTS
SUCH AS TREES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHEASTERN ALABAMA.
&&
LAT...LON 3426 8580 3424 8582 3424 8584 3421 8584
3420 8584 3420 8610 3431 8610 3437 8579
TIME...MOT...LOC 0033Z 257DEG 44KT 3426 8603
$$
RSB420
WWUS54 KHUN 050041
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
741 PM CDT MON APR 4 2011
ALC049-050051-
/O.EXP.KHUN.SV.W.0064.000000T0000Z-110405T0045Z/
DEKALB AL-
741 PM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB COUNTY
EXPIRES AT 745 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3426 8580 3424 8582 3424 8584 3421 8584
3420 8584 3420 8610 3431 8610 3437 8579
TIME...MOT...LOC 0041Z 257DEG 44KT 3428 8591
$$
RSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:36 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 4, 6:36 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT MON APR 4 2011
.UPDATE...FOR 00Z TAFS.
&&
.AVIATION...
LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT MUCH
OF NORTH CENTRAL AND NORTHEAST ALABAMA THROUGH 01Z/8PM CDT. COLD
FRONT HAS MOVED THROUGH KMSL WITH WINDS SHIFTING TO THE NORTHWEST
AND GUSTING TO AROUND 30KTS. THE FRONT IS EXPECTED TO REACH KHSV
BETWEEN 02-03Z. PERIODS OF HEAVY RAIN WITH EMBEDDED TSTMS WILL OCCUR
AT BOTH KMSL/KHSV THROUGH 03Z. THE BACK EDGE OF THE RAIN IS QUICKLY
MOVING INTO NE MS. RAIN SHOULD END BTWN 04-06Z WITH LOW CLOUDS
LINGERING THROUGH 08-10Z. MVFR CIGS WILL BE THE RULE...BUT BRIEF IFR
CONDITIONS ARE POSSIBLE. PATCHY FOG IS POSSIBLE LATE IF SKIES CLEAR
BUT HAVE LEFT OUT OF FORECAST ATTM. M/CLEAR SKIES ARE EXPECTED
TUESDAY. DJN.83
&&
.DISCUSSION /ISSUED AT 148 PM CDT/...
THE SQUALL LINE WILL HAVE EXITED THE CWA TO THE EAST BETWEEN 7PM
TONIGHT AND MIDNIGHT...WITH LINGERING POST-FRONTAL SHOWERS POSSIBLE
INTO THE WEE HOURS OF THE MORNING. AS THE UPPER TROF AXIS SWINGS
THRU OVERNIGHT...THE ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA...WITH SKIES BECOMING MOSTLY CLEAR BY SUNRISE.
TEMPERATURES TUESDAY MORNING WILL DIP INTO THE LOWER 40S IN THE
NORTHWEST AND APPROACH THE MIDDLE 50S IN THE SOUTHEASTERN PORTIONS
OF THE CWA. SOME PATCHY FOG IS POSSIBLE TOWARDS SUNRISE AS WINDS
DECOUPLE...SO WILL INCLUDE PATCHY FOG AREA-WIDE TONIGHT AFTER 09Z.
EVEN WITH WINDS ARND 5KTS OVERNIGHT WITH THE PAST FEW SYSTEMS...SOME
PATCHY FOG HAS MANAGED TO DEVELOP...SO WILL INCLUDE THIS IN THE
FORECAST FOR TONIGHT.
WITH HIGH PRESSURE BUILDING IN/CAA IN PLACE TOMORROW WITH SUSTAINED
NORTHWESTERLY WINDS OF 10-15MPH...AFTERNOON HIGHS /DESPITE AMPLE
SUNSHINE/ WILL ONLY REACH INTO THE UPPER 50S TO NEAR 60 IN MOST
LOCATIONS. WITH CLEAR SKIES OVERNIGHT TUESDAY INTO WEDNESDAY...
RADIATIONAL COOLING AND CALM WINDS WILL ALLOW LOWS WEDNESDAY MORNING
TO BE THE COOLEST OF THE FORECAST PACKAGE...DIPPING INTO THE MIDDLE
TO UPPER 30S.
AFTER A COOL START TO THE DAY THURSDAY...THE SUBTROPICAL HIGH OVER
THE SRN GOMEX WILL STRENGTHEN...ALLOWING SOUTHERLY FLOW TO DEVELOP
ACROSS THE AREA. AT THE SAME TIME...A DEEPENING UPPER LOW OVER THE
ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE GREAT LAKES REGION.
WITH THE AREA IN U/L NORTHWESTERLY FLOW...A DISTURBANCE WILL GRAZE
THE AREA THURSDAY NIGHT INTO FRIDAY. THIS WILL PROVIDE ANOTHER
CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. SHOWERS AND
STORMS WILL POSSIBLY LINGER INTO SATURDAY...MAINLY NORTH OF THE
TENNESSEE RIVER. THAT BEING SAID...MODEL AGREEMENT WITH THIS FEATURE
IS POOR...SO WILL LEAVE THE CURRENT FORECAST DURING THIS TIMEFRAME
AS-IS.
WITH SOUTHERLY FLOW STRENGTHENING LATER THIS WEEK...TEMPERATURES
FRIDAY THROUGH THE WEEKEND WILL BE IN THE UPPER 70S/LOWER 80S WITH
OVERNIGHT LOWS IN THE LOWER 60S.
LATE IN THE EXTENDED...ANOTHER UPPER LEVEL SYSTEM WILL DEEPEN ACROSS
THE INTERMOUNTAIN WEST AND EJECT NORTHEASTWARD ACROSS THE CENTRAL
PLAINS INTO THE GREAT LAKES REGION. THIS SYSTEM WILL DRAG ANOTHER
COLD FRONT ACROSS THE AREA TO START THE NEW WORK WEEK. MODEL
AGREEMENT WITH THE TIMING OF THIS SYSTEM IS POOR...WITH THE FASTER
SOLUTIONS SUGGESTING SUNDAY INTO MONDAY AND THE SLOWER SOLUTIONS
SUGGESTING LATE MONDAY INTO TUESDAY. FOR NOW...WILL LEAVE THIS
PORTION OF THE FORECAST AS-IS PENDING FURTHER MODEL AGREEMENT OVER
THE COMING DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 42 60 37 72 48 / 80 0 0 0 0
SHOALS 41 61 36 73 50 / 50 0 0 0 0
VINEMONT 42 59 39 70 49 / 80 0 0 0 0
FAYETTEVILLE 40 59 35 71 47 / 80 0 0 0 0
ALBERTVILLE 43 60 38 71 49 / 90 0 0 0 0
FORT PAYNE 44 59 35 71 46 / 90 0 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
AVIATION...83
DISC...12Hazardous weather outlook, Apr 4, 3:38 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 338 PM CDT MON APR 4 2011 ALZ001>010-016-TNZ076-096-097-050400- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 338 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS NORTH CENTRAL AND NORTHEAST ALABAMA...AND SOUTHERN MIDDLE TENNESSEE THROUGH 6 PM CDT. DAMAGING WINDS AND VERY HEAVY RAIN ARE THE MAIN THREATS AT THIS TIME. HOWEVER...THE POTENTIAL FOR TORNADOES DEVELOPING WITHIN THE MAIN LINE WILL EXIST. SEVERE WEATHER IMPACTS WILL AFFECT THE HUNTSVILLE AND DECATUR AREAS THROUGH 5 PM. AREAS ALONG A LINE...FROM CULLMAN TO GUNTERSVILLE TO SCOTTSBORO...WILL EXPERIENCE SEVERE WEATHER CONDITIONS BETWEEN 4:30 AND 6 PM...AND FOR AREAS FURTHER EAST ALONG THE I-59 CORRIDOR...BETWEEN 5:30 AND 7 PM. THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST TO EAST DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. IN ADDITION TO THE SEVERE THREAT...GUSTY WINDS 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL OCCUR THROUGH AT LEAST 7 PM THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON INTO THE EARLY EVENING. SS/KDW/DJN
In the hours before
Local storm report, Apr 4, 5:50 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
550 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL FARLEY 34.60N 86.56W
04/04/2011 E0.25 INCH MADISON AL PUBLIC
PEA SIZE HAIL WAS REPORTED ON CLOVIS ROAD IN FARLEY.
&&
KWEBERLocal storm report, Apr 4, 5:51 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
551 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 11 E PRICEVILLE 34.50N 86.69W
04/04/2011 E1.50 INCH MORGAN AL PUBLIC
PUBLIC REPORTED NEAR GOLF BALL SIZE HAIL NEAR VALHERMOSO
SPRINGS. MEDIA RELAYED REPORT.
&&
DJNLocal storm report, Apr 4, 6:07 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
607 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM NON-TSTM WND GST 5 NNW CULLMAN 34.24N 86.88W
04/04/2011 E60.00 MPH CULLMAN AL EMERGENCY MNGR
A GUST OF 60 MPH WAS REPORTED IN THE VINEMONT AREA AT THE
AUTO AUCTION ONE HALF OF A MILE FROM FOLSOM FIELD.
&&
KWEBERLocal storm report, Apr 4, 6:09 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
609 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 5 NNW CULLMAN 34.24N 86.88W
04/04/2011 CULLMAN AL EMERGENCY MNGR
A GUST OF 60 MPH WAS REPORTED IN THE VINEMONT AREA AT THE
AUTO AUCTION ONE HALF OF A MILE FROM FOLSOM FIELD.
&&
KWEBERLocal storm report, Apr 4, 6:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
649 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL BAILEYTON 34.26N 86.61W
04/04/2011 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED.
&&
KWEBERSpecial weather statement, Apr 4, 7:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
701 PM CDT MON APR 4 2011
ALZ016-050030-
CULLMAN-
701 PM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 730 PM
CDT...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JOPPA TO
ARKADELPHIA...MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
EASTERN CULLMAN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHEASTERN ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3388 8701 3389 8704 3431 8657 3431 8648
3429 8646 3426 8645 3425 8652 3413 8659
3409 8669 3406 8668 3395 8678 3391 8691
3388 8692 3386 8696
TIME...MOT...LOC 0001Z 270DEG 35KT 3428 8649 3390 8690
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:01 PM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 4, 7:01 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 29 min |
| Apr 4, 7:40 PM CDT | Special Weather Statement | HUN | DeKalb | 35 min |
| Apr 5, 1:39 AM CDT | River Flood Warning | HUN | Madison | 18 hr |
| Apr 5, 2:13 AM CDT | Areal Flood Warning | HUN | Madison | 7 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.